# SDR VNAA2019012411101

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 34,980 hours, 34,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14351H8484
- Condition: Cracked
- Location: Cockpit
- Part time: 7,326 hours, 6,980 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW REPORTED A CRACKED WINDSHIELD AND LEFT WINDSHIELD HEAT CAUTION MESSAGE. THE CREW DIVERTED AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENTS. MAINTENANCE WAS DISPATCHED AND REPLACED THE CAPTAINS WINDSHIELD AND TEMP CONTROLLER AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
